# SDR SWAA2023051525847

- Difficulty date: April 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.500 INCH 2023-237925<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1210V022240; DUE DATE: 12 MAR 24.;[02] PERFORMED REPAIR LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. I.A.W B737-700 55-10-01-2R-11 REPAIR 11; SEE INDIVIDUALS SIGN-OFF BELOW;[03] RII ITEM  PERFORMED REPAIR LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. I.A.W B737-700 55-10-01-2R-11 REPAIR 11; SEE INDIVIDUALS SIGN-OFF BELOW
